Announcement

Collapse
No announcement yet.

Crestor (cholesterol ?) side effects

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Crestor (cholesterol ?) side effects

    Hello...

    Does anyone here take Crestor to control their cholesterol?
    Any side effects?
    My husband started it (10mg once a day) about 6 weeks ago...
    He is experiencing more bowel accidents and this is the only change we have made...just curious if anyone has xperienced this...
    The side effects on the script warn about constipation...not us!

    Thanks
    Last edited by Aspen; 22 Jan 2012, 4:15 PM. Reason: change title

    #2
    Never tried Crestor, but I'm taking Simvastatin 10 mg once a day (at night), and don't seem to experience any side effects.
    Don - Grad Student Emeritus
    T3 ASIA A 27 years post injury

    Comment


      #3
      Try Zetia

      Tried Crestor, Lipitor, and Zocor. I am incomplete, so I did not have accidents, but I spent many days racing for the bathroom. I started Zetia about 10 years ago and have been able to tolerate it without the same problems. However, I find that, from time to time, it does work as a very mild laxative. Zetia may not be effective as the other meds, as it only elevates the HDL's or maybe it lowers the LDL's, I forget which. Cholesterol has been at the high end of the normal range. Triglycerides are still high though, but that's because my wife bakes all the time and I can't resist the stuff.

      Check with your doctor first, but I also take 81mg aspirin every day, drink 3-4 ounces of red wine almost every day, and I try to exercise as much as possible. After 40 yrs. of SCI I can't do what I used to do because my shoulders, arms, and hands are wearing out, but extra cardio definitely helps.

      Comment


        #4
        Although it is not listed as a side efrfect, if that is the only thing that changed than it likely is the culprit. Everybody has different reactions to medications. I would call the prescribing physician and let him/her know what is going on. Possibly they can change the medication.
        CKF
        The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

        Comment


          #5
          Switch to Lipitor, now $4 per month and add 20 mg of CoQ-10 twice per day to prevent leg cramps. Been on this combo for over 10 years with no issues.

          Comment


            #6
            You might want to suggest the above combination to your doctor.

            CKF
            The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

            Comment

            Working...
            X